# SDR DALA2023092507895

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,532 hours, 20,902 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 THE HORI-STAB CENTER SECTION UPPER SKIN CORROSION AT RBL 13.83 TO BL0 AND S-11 TO S-8. CORRECTIVE ACTION: THE HORI-STAB CENTER SECTION UPPER SKIN CORROSION AT RBL 13.83 TO BL0 AND S-11 TO S-8 BLEND OUT REFER TO NRC 300-003 (2981428)
